MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D (MONOCLONAL BLEND) GAMMA-CLONE; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D (MONOCLONAL BLEND) GAMMA-CLONE; BLOOD GROUPING REAGENT
Catalog Number 0066420
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The donor facility sent the blood sample to the immucor dx laboratory for rhd genotyping.The immucor dx laboratory determined that the blood donor was actually a d deletion (d variant), which was consistent with the conglomeration of all of the rh (d) testing with all of the different anti-d reagents and clones, which is discussed in the reagent specific instructions for use as limitations.The internal immucor record tracking number was (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpected result when using anti-d (monoclonal blend) gamma-clone by manual test tube method, when tested on (b)(6) 2018.

Brand Name
ANTI-D (MONOCLONAL BLEND) GAMMA-CLONE
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7428890
Report Number1034569-2018-00094
Device Sequence Number1718869
Product Code KSZ
UDI-Device Identifier10888234001348
UDI-Public10888234001348
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
103629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/20/2018
Device Catalogue Number0066420
Device Lot Number506231
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR